Mathematische Zeitschrift

, Volume 254, Issue 3, pp 641–653

A strict Positivstellensatz for enveloping algebras

Article

DOI: 10.1007/s00209-006-0965-3

Cite this article as:
Schmüdgen, K. Math. Z. (2006) 254: 641. doi:10.1007/s00209-006-0965-3

Abstract

Let G be a connected and simply connected real Lie group with Lie algebra https://static-content.springer.com/image/art%3A10.1007%2Fs00209-006-0965-3/MediaObjects/s00209-006-0965-3flb1.gif. Semialgebraic subsets of the unitary dual of G are defined and a strict Positivstellensatz for positive elements of the universal enveloping algebra https://static-content.springer.com/image/art%3A10.1007%2Fs00209-006-0965-3/MediaObjects/s00209-006-0965-3flb2.gif of https://static-content.springer.com/image/art%3A10.1007%2Fs00209-006-0965-3/MediaObjects/s00209-006-0965-3flb1.gif is proved.

Keywords

Positivstellensatzenveloping algebras

Mathematics Subject Classification

Primary: 11 E2514 P1017 B 35Secondary: 47 L60

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Fakultät für Mathematik und InformatikUniversität LeipzigLeipzigGermany